text.skipToContent text.skipToNavigation
Shipping truck
Tylenol effective pain reliever + sleep aid extra strength nighttime 40 caplets#000000000000001851

$20.49

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape TABLET
Sub brand name N/A
U.P.C 062600960740
#NPN N/A
#DIN 02385619
Content 500.0 MG / 0.0 
Directions
- Do not take more than directed.

Adult use only (16 years and older):
- Take 2 caplets at bedtime, or as directed by a doctor.
- DO NOT take more than 2 caplets in 24 hours.
WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN or DIPHENHYDRAMINE, even one used on the skin
- if allergic to acetaminophen or diphenhydramine or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen or diphenhydramine, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have liver or kidney disease
- are taking the blood thinning drug warfarin, sedatives or tranquilizers
- have glaucoma
- difficulty urinating due to an enlarged prostate
- chronic lung disease (including asthma, emphysema or chronic bronchitis)
- are elderly, as this drug may cause excitation rather than sedation
- are pregnant or breastfeeding

WHEN USING THIS PRODUCT
- avoid alcohol
- drowsiness may occur
- do not drive a motor vehicle, operate machinery or engage in activities requiring alertness. Alcohol, sedatives and tranquilizers may increase drowsiness.

STOP USE AND ASK A DOCTOR IF
- sleeplessness due to mild to moderate pain lasts for more than 5 days, if new symptoms appear or existing symptoms worsen. Sleeplessness may be a symptom of serious underlying medicinal illness.

KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. IN CASE OF OVERDOSE: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Do not use if carton is open or bottle neck band or inner foil seal is missing or broken
- Child resistant package
- Store at 15 to 30°C
- Not a standard dosage unit product
- Use only on advice of a doctor.
Uses
- Temporarily relieves mild to moderate nighttime pain with accompanying sleeplessness due to:
- headaches
- backaches
- muscle aches and pains
- aches and pains due to colds and the flu.

Non-medicinal ingredients: carnauba wax, cellulose, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, polysorbate 80, sodium citrate, sodium starch glycolate, titanium dioxide.

(Each caplet contains) Purpose
Medicinal ingredients
Acetaminophen 500 mg Pain reliever
Diphenhydramine hydrochloride 25 mg Sleep aid